# SDR TWAA0013201

- Difficulty date: August 22, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 53,986 hours, 27,887 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 59164605509
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DID NOT EXTEND WITH NORMAL GEAR EXTENSION.  MANUAL EXTENSION WAS USED.  FOUND NOSE LANDING GEAR WAS SLOW TO OPERATE.  REPLACED THE NLG RETRACT CYL (P/N 3928137-5001), THE LANDING GEAR CONTROL VALVE (P/N 5916460-5509), AND THE RT HYD RESERVOIR (P/N 5936986-5501).  CHECK-C 3-2-00 STL.
